US Navy Grapples With Designer Drugs
A recent report talked about how the US navy is trying to prevent its sailors from turning into sea monsters. They have revealed a video which features how one suffers from hallucination after taking designer drugs, "bath salts" or "spice", which induces effects of cocaine and methamphetamine.
It has left a strong impact on the military which has from the last one year, chucked out some 90 sailors from two San Diego ships. "I cannot emphasize enough to our Sailors and Marines that using synthetic drugs really is just like playing Russian roulette with their health, not to mention their career", said Vice Admiral Matthew L. Nathan, a US Navy surgeon general.
The video has featured how a sailor after taking the drug suffers from vomiting and even shows violent demonic hallucinations. Well he didn't stop there, he went on to attack his girlfriend and later pass out after suffering from seizures.
Earlier, the same designer drug was found responsible for the case surrounding the suicide of a St. Tammany, LA man, who had gulped down a packet of Cloud 9 'bath salts' before he committed suicide by slitting his throat in January 2011. The U. S. Navy is very much determined to scare the sailors so that they can save themselves from becoming the victims of such designer drugs.
A Detroit-area sheriff has defended his staff over...Read More
Marathon Pharmaceuticals will reportedly market...Read More
FedEx has launched a new service named FedEx...Read More
An advisory board of the U.S. Centers for Disease...Read More
Coca-Cola announced strong quarterly results as the...Read More
Women with breasts composed mainly of dense...Read More